# SDR P2EA00460

- Difficulty date: December 8, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: L-2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE L-2 DOOR SKIN BS 956.5 TO BS 962.5 BETWEEN BEAMS NR 6 AND NR 7 WITH CRACK.  L = 1.1250 INCHES.  W = 0.001 INCH.  REPAIRED THE L-2 DOOR SKIN BS 956.5 TO BS 962.5 BETWEEN BEAMS NR 6 AND NR 7 IAW BOEING SRM 52-00-3 FIG 3.  (X)
